- Cantwell J, Conlon L. 2015. Hyperbolic geometry and homotopic homeomorphisms of surfaces. Geometriae Dedicata 177(1):27-42. Abstract & fulltext for subscribers.
Full lists of publications from WU Math Dept. are maintained at http://libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.
Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.